# SDR UIEA2016113000932

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Fitting
- Part number: 257T35153
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR LANDING GEAR ALTERNATE EXTEND QUADRANT FITTING DAMAGED.  THE FITTING WAS REPLACED IAW AMM 32-35-13-404-015.
